# SDR 03FDEA00748

- Difficulty date: May 7, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- I/B FLAP O/B HINGE (FLAP SIDE), LWR PIVOT I/B LUG HOLE   CORRODED.       SNRM N1013 - RH WING- I/B FLAP O/B HINGE (FLAP SIDE) LWR PIVOT I/B LUG HOLE REPAIR   CARRIED OUT AS PER FEDEX EA 1-5750-68411, WING- RIGHT INBOARD TRAILING EDGE FLAP-   HINGE BRACKET CORRODED.
